Results 1 to 4 of 4
crushing time release morphine
  1. #1
    dianec is offline New Member
    Join Date
    Feb 2005
    Location
    USA.
    Posts
    15

    Default crushing time release morphine

    recently I have been crushing my prescribed time released morphing to get more pain relief (not to get high). I know I shouldn't, but time release has never done much for my pain. The problem is that I have noticed quite a bit of diarrhea since I started doing it, oddly it's worse when I lie down. Anyone else had any experience with this? Appreciate any help.
    dianec

  2. #2
    cdaus is offline Junior Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    20

    Default

    Why don't you just ask your doc to prescribe you liquid morphine instead of crushing controlled release?

  3. #3
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    You should ask your doctor to increase your dose.Your underdosed......Dave

  4. #4
    lordnine is offline Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    53

    Default

    By crushing the morphine it messes up the time release of the medicine so you getting whacked with it more at once and it's possible one of those could be a factor.

    Kyle - Pharmacy Tech and Rockstar!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22